MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 100 ML 2 PORT PVC BAG

THE METRIX COMPANY SECURE; 100 ML 2 PORT PVC BAG
Model Number 58719
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The units have been submitted to an external laboratory for evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that particulate was found in 8 units of secure 100 ml 2 port pvc bags.The particulate was noted by the pharmacy upon inspection after the bags were filled with vasopressin.There was no patient involvement.

Brand Name
SECURE
Common Device Name
100 ML 2 PORT PVC BAG
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key11901240
Report Number1937141-2021-00007
Device Sequence Number3197280
Product Code KPE
UDI-Device Identifier20812496011859
UDI-Public20812496011859
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K843523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58719
Device Lot Number58719-31595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date07/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1